# SDR USAA010202

- Difficulty date: February 28, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 40,839 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CORRODED 4 INCHES BY 6 INCHES, LEFT SIDE STRINGER 17 CREASE BEAM STATION 727D-727E.  REPLACED CREASE BEAM WEB, FABRICATED NEW PER SRM 53-60-13 AND 51-40-02 AND 51-70-13.  (M)
